MathSciNet Relay Station
MathSciNet bibliographic data
MR958898 (90g:44003) 44A15 (43A85)
Orloff, Jeremy Invariant Radon transforms on a symmetric space. Trans. Amer. Math. Soc. 318 (1990), no. 2, 581–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement